# SDR SIMA20251031001

- Difficulty date: October 31, 2025
- Submitted: November 3, 2025
- Operation: Air carrier
- Aircraft: N255NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000664
- Aircraft time: 21,924 hours, 14,611 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17086081005
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND AT AFT SEAT TRACK AT FR 84-85, Y-10. (MAJOR REPAIR) (LEVEL 2 CORROSION) BLENDED CORROSION ON AFT LH SEAT TRACK AT FR84-85 AND Y= -10? PER EMB 175 SRM 51-10-03. BLENDED AREA MEASURES (L: 3.5? W: .50? D: .023?) AND IS FOUND TO BE OUT OF ALLOWABLE LIMITS PER EMB 175 SRM 51-23-10/AD01. REMOVED LH AFT CENTRAL SEAT TRACK PER E175 SRM 51-40-08. LOCATED, DRILLED AND ALODINED NEW AFT SEAT TRACK (PN: 170-86081-005) AT FR 84-85, Y-10 PER EMBRAER 175 SRM 51-40-02, SRM 51-23-04. INSTALLED NEW AFT SEAT TRACK (PN: 170-86081-005) AT FR 84-85, Y-10 PER EMBRAER 175 SRM 51-40-08. REMOVED AND REPLACED LH AFT CENTRAL SEAT TRACK AT FR 84-85 PER E175 SRM 51-40-08. LEVEL 2 CORROSION
